Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Increased SGPT, SGOT, suffering from Oral Lichens Planus, feel tightness and pain on left side of chest and left arm. Reasons ?

Hi, my SGPT is 180,GGT is 103 and sgot is 115 IU/L. My T4 is 11ug/dl and my S cholesterol is 197mg/dl, Fasting blood sugar is 92mg. I amsuffering from oral Lichens Planus for the last 1 yr for which i did not take any treatment. It worsens and improves periodically. whenever i walk briskly i start feeling tightness and pain on left side of my chest and left arm, which goes away once i stop walking. I am46 yrs old and have three kids. Kindly let me know what could be the possible reasons for raised SGPT and GG. Thanks
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
what is your weight family history detailed liver enzyme report body masss index ,ultrasonography done ana antibodies autoimmune check up metabolic syndrome check up
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor